# SDR SWAA2024102245980

- Difficulty date: October 8, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 73,374 hours, 43,880 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

M1675 FAILED CAPACITY TEST.<[01] R&R M1675 BATTERY PACK IZW AMM 33-51-06.;[02] R&R M1675 BATTERY PACK IAW AMM 33-51-06.;[03] R&R M1675 BATTERY PACK IAW AMM 33-51-06.
